A Dichotomy for Minimum Cost Graph Homomorphisms. / Gutin, Gregory; Hell, Pavol; Rafiey, Arash; Yeo, Anders.

In: European Journal of Combinatorics, Vol. 29, No. 4, 05.2008, p. 900-911.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A Dichotomy for Minimum Cost Graph Homomorphisms. / Gutin, Gregory; Hell, Pavol; Rafiey, Arash; Yeo, Anders.

In: European Journal of Combinatorics, Vol. 29, No. 4, 05.2008, p. 900-911.

Research output: Contribution to journalArticlepeer-review

Harvard

Gutin, G, Hell, P, Rafiey, A & Yeo, A 2008, 'A Dichotomy for Minimum Cost Graph Homomorphisms', European Journal of Combinatorics, vol. 29, no. 4, pp. 900-911. https://doi.org/10.1016/j.ejc.2007.11.012

APA

Gutin, G., Hell, P., Rafiey, A., & Yeo, A. (2008). A Dichotomy for Minimum Cost Graph Homomorphisms. European Journal of Combinatorics, 29(4), 900-911. https://doi.org/10.1016/j.ejc.2007.11.012

Vancouver

Gutin G, Hell P, Rafiey A, Yeo A. A Dichotomy for Minimum Cost Graph Homomorphisms. European Journal of Combinatorics. 2008 May;29(4):900-911. https://doi.org/10.1016/j.ejc.2007.11.012

Author

Gutin, Gregory ; Hell, Pavol ; Rafiey, Arash ; Yeo, Anders. / A Dichotomy for Minimum Cost Graph Homomorphisms. In: European Journal of Combinatorics. 2008 ; Vol. 29, No. 4. pp. 900-911.

BibTeX

@article{98dd9aa0e4854c20835b9efcb8a398e3,
title = "A Dichotomy for Minimum Cost Graph Homomorphisms",
author = "Gregory Gutin and Pavol Hell and Arash Rafiey and Anders Yeo",
year = "2008",
month = may,
doi = "10.1016/j.ejc.2007.11.012",
language = "English",
volume = "29",
pages = "900--911",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",
number = "4",

}

RIS

TY - JOUR

T1 - A Dichotomy for Minimum Cost Graph Homomorphisms

AU - Gutin, Gregory

AU - Hell, Pavol

AU - Rafiey, Arash

AU - Yeo, Anders

PY - 2008/5

Y1 - 2008/5

U2 - 10.1016/j.ejc.2007.11.012

DO - 10.1016/j.ejc.2007.11.012

M3 - Article

VL - 29

SP - 900

EP - 911

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

IS - 4

ER -